MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL

BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL
Model Number 02-01609
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Skin Inflammation/ Irritation (4545)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024 the patient was burned by the c6 sensor while they were sleeping.The patient reported that the sensor electrocuted and "severely" burned them.The patient reported that there was a burn on their chest in the shape of the sensor.The patient detailed that the burn was painful, very red and open sore and raw.Due to the burn the patient went to the urgent care.It is unclear if they burn was treated with any medication.This report is related to 133409-2024-00052.
 
Additional Manufacturer Narrative
It was reported the patient experienced a burn that caused raw, very painful open sores on their chest under the universal patch.The universal patch or mcot sensor was not returned for device evaluation.Engineering evaluation was unable to be performed on the patch as it is single use and was not returned.Allegation is confirmed through images of patient skin irritation attached to this case and is most probable to be a bio-incompatibility issue with the electrode adhesive and/or hydrogel components.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
UNIVERSAL ELECTRODE-PATCH
Common Device Name
ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center driv
suite 150
eagan, MN 55121
MDR Report Key20055073
Report Number2133409-2024-00053
Device Sequence Number8118161
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-Public+B146PE20/$$1025U602909/Q19
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Device Lot NumberU602909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale